Existence of Solutions for Sturm-Liouville Boundary Value Problem of Impulsive Differential Equations
Hong-Rui Sun,
Ya-Ning Li,
Juan J. Nieto and
Qing Tang
Abstract and Applied Analysis, 2012, vol. 2012, 1-19
Abstract:
This paper is concerned with the existence of solutions for Sturm-Liouville boundary value problem of a class of second-order impulsive differential equations, under different assumptions on the nonlinearity and impulsive functions, existence criteria of single and multiple solutions are established. The main tools are variational method and critical point theorems. Some examples are also given to illustrate the main results.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/707163.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/707163.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:707163
DOI: 10.1155/2012/707163
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().